# SDR UALA2010010800102

- Difficulty date: January 7, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 63,746 hours, 23,849 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE LIGHT NOT ON WHEN ARMED.  REPLACED LAMPS FOR SLIDE LIGHT AT DOOR 2L.  CYCLED DOOR ARMED LEVER NUMEROUS TIMES AND SLIDE LIGHT OPERATED NORMALLY.
